# SDR HALA20240918259

- Difficulty date: September 17, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A330-243
- Aircraft serial: 08471
- Aircraft time: 49,805 hours, 3,684 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,127 hours, 1,768 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ECAM HYD G ENG 1 PUMP LO PR TURNED OFF ENG 1 PUMP AS INSTRUCTED BY ECAM. PERFORMED TSM 29-11-00-810-804-A, FOUND PRESSURE SWITCH LOOSE. REMOVED AND REPLACED ENG 1 PUMP PRESSURE SWITCH (1047GK) PER AMM 29-11-17. OPS CHECK AND LEAK CHECK GOOD, NO FAULT NOTED. OK FOR SVC.
